# SDR REXA97284

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Comp
- Part number: 6226190113
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ADI COMPASS HEADING PLUS/MINUS 30 DEGREES RT RMI MATCHES LT ADI.  REMOVED AND REPLACED LEFT AHARS COMP.  OPS CHECK GOOD.  (M)
